# SDR ASAA2015041511473

- Difficulty date: April 15, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 19,883 hours, 6,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750233
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE AFT PIT FLOOR AREA , LEFT TRANSITION PNL CORRODED. DOT ATTACH, BS 727C - BS 767, BL LBL24 - BL LBL30, STR 25L - STR 26L. GROUNDED - YES. REMOVED CORROSION FROM TRANSITIONPANEL FROM STA 727L TO 747+10 LBL 24, ORIGINAL THICKNESS .040 MAT REMOVED .003 REMAINING .037 FOUND TO BE WITHIN  LIMITS IAW B737-800 SRM 53-00-53,ALODINED,PRIMED AND TOPCOATED IAW B737-800 SRM 51-20-01 & AMM 51-21-10,HASH MARK AREA IAW B737-800 SRM 51-05-01,  REMOVED CORROSION ON TRANSITION PANEL FROM STA 747+10-767+10 LBL 24  ORIGINAL MAT THICK .040 MAT REMOVED .006 REMAINING MAT THICKNESS .034 FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-53,REPAIR TRANSITION PANEL FROM  STA 747+10-767+10 IAW B737-800 SRM 53-00-53 REPAIR 5 REMOVED DOT .
